# SDR SWAA2021080301088

- Difficulty date: July 16, 2020
- Submitted: August 3, 2021
- Operation: Air carrier
- Aircraft: N8642E
- Make and model: Boeing 737-8H4
- Aircraft serial: 42525
- Aircraft time: 20,824 hours, 9,207 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Condition: Corroded
- Location: Aft Cargo Bs 747
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT; FRAME; WL157; LBL21; BS747; CORRODED / AFT CARGO FRAME 747 LBL 21 CORRODED. BLENDED AND REMOVED CORROSION AND CHECKED WITH 10X MAG I/A/W 51-10-02-0G-0 SRM. 'OUT OF LIMITS' THICKNESS IS .063 MAT LOSS .010 REMAINING .053 I/A/W SRM 53-00-07-1A-1 FIG 102 DETAIL C. FABRICATED REPAIR DOUBLER TRIMMED; DEBURRED; DRILLED ALL FASTENER HOLES I/A/W SRM 53-60-07-2R-2 REPAIR 2. TREATED AND PRIMED NEW DOUBLER I/A/W SRM 51-21-72-370-804; SRM 51-21-07-06-0. INSTALLED NEW DOUBLER I/A/W SRM 51-40-02-0G-0 ALSO SRM 51-40-05-0G-0. APPLIED C.I.C TO REPAIR I/A/W AMM 51-21-91-620-802 (P/N 146A1265-61)
